# SDR SWAA2025100821782

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 69,989 hours, 42,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

LEFT PACK TRIP OFF LIGHT ILLUMINATED WITH A STRONG SULFUR SMELL.  RAN QRH 2.16 LIGHT WOULD NOT RESET.  T/S IAW FIM 21-52 TASK 828; FOUND SEIZED ACM.  R & R IAW AMM 21-51-04. OPS & LEAK CHECKED GOOD.
